Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 55, NWS Milwaukee, WI

June 23, 2012

NWS Milwaukee, WI issued this small craft advisory at Jun 23, 2012, 3:46 PM CDT. It took effect at Jun 24, 2012, 4:00 PM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2012, 3:46 PM CDT (20:46 UTC)
In effect from
Jun 24, 2012, 4:00 PM CDT
Expired
Jun 25, 2012, 12:00 PM CDT
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WHUS73 KMKX 232046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT SAT JUN 23 2012

...BRISK NORTHEAST WINDS AND HIGH WAVES LATE SUNDAY AFTERNOON INTO
MONDAY...

.A COLD FRONT WILL SWEEP SOUTHWARD THROUGH THE NEARSHORE WATERS
SUNDAY AFTERNOON. BRISK NORTHEAST WINDS ARE EXPECTED BEHIND THE
FRONT BY LATE SUNDAY AFTERNOON...LINGERING INTO THE EVENING. THESE
WINDS WILL GENERATE HIGH WAVES SUNDAY NIGHT...LASTING INTO MONDAY.

LMZ643-644-240500-
/O.NEW.KMKX.SC.Y.0055.120624T2100Z-120625T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
346 PM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 1 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO
1 PM CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE SUNDAY AFTERNOON AND INTO
  SUNDAY EVENING. WINDS SLOWLY SUBSIDING THROUGH THE REST OF THE
  NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET SUNDAY NIGHT...LINGERING INTO
  MONDAY MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-240500-
/O.NEW.KMKX.SC.Y.0055.120624T2100Z-120626T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 7 PM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO
7 PM CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE SUNDAY AFTERNOON INTO
  SUNDAY EVENING. WINDS SLOWLY SUBSIDING THROUGH THE REST OF THE
  NIGHT. 

* WAVES: BUILDING TO 3 TO 6 FEET SUNDAY NIGHT...LINGERING THROUGH
  MOST OF MONDAY BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
8 follow-up statements
508 
WHUS73 KMKX 240239
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 PM CDT SAT JUN 23 2012

...BRISK NORTHEAST WINDS AND HIGH WAVES LATE SUNDAY AFTERNOON
INTO MONDAY...

.A COLD FRONT WILL SWEEP SOUTHWARD THROUGH THE NEARSHORE WATERS
SUNDAY AFTERNOON. BRISK NORTHEAST WINDS ARE EXPECTED BEHIND THE
FRONT BY LATE SUNDAY AFTERNOON...LINGERING INTO THE EVENING.
THESE WINDS WILL GENERATE HIGH WAVES SUNDAY NIGHT...LASTING INTO
MONDAY.

LMZ643-644-241045-
/O.CON.KMKX.SC.Y.0055.120624T2100Z-120625T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
939 PM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
1 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 1 PM
CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE SUNDAY AFTERNOON AND INTO 
  SUNDAY EVENING. WINDS SLOWLY SUBSIDING THROUGH THE REST OF THE 
  NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET SUNDAY NIGHT...LINGERING INTO 
  MONDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-241045-
/O.CON.KMKX.SC.Y.0055.120624T2100Z-120626T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 PM CDT SAT JUN 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
7 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 7 PM
CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE SUNDAY AFTERNOON INTO 
  SUNDAY EVENING. WINDS SLOWLY SUBSIDING THROUGH THE REST OF THE 
  NIGHT. 

* WAVES: BUILDING TO 3 TO 6 FEET SUNDAY NIGHT...LINGERING 
  THROUGH MOST OF MONDAY BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
393 
WHUS73 KMKX 240907
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 AM CDT SUN JUN 24 2012

...BRISK NORTHEAST WINDS AND HIGH WAVES LATE THIS AFTERNOON INTO
MONDAY...

.A COLD FRONT WILL SWEEP SOUTHWARD THROUGH THE NEARSHORE WATERS
MID TO LATE AFTERNOON. A BURST OF NORTHEAST WINDS ARE EXPECTED
WITH THE FRONTAL PASSAGE WITH BRISK WINDS CONTINUING TONIGHT.
THESE WINDS WILL GENERATE HIGH WAVES TONIGHT...LASTING INTO MONDAY
MORNING.

LMZ643-644-241715-
/O.EXT.KMKX.SC.Y.0055.120624T2100Z-120625T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
407 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE THIS AFTERNOON AND INTO
  TONIGHT. THE NORTHEAST WINDS WILL GRADUALLY WEAKEN BELOW SMALL
  CRAFT ADVISORY LEVELS FOR MONDAY MORNING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT BUT SUBSIDING FOR MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-241715-
/O.EXT.KMKX.SC.Y.0055.120624T2100Z-120625T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
407 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO NOON CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE THIS AFTERNOON INTO
  TONIGHT. THE BRISK WINDS WILL SLOWLY SUBSIDE MONDAY MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...LINGERING THROUGH MOST
  OF MONDAY MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
479 
WHUS73 KMKX 241429
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT SUN JUN 24 2012

...BRISK NORTHEAST WINDS AND HIGH WAVES LATE THIS AFTERNOON INTO
MONDAY...

.A COLD FRONT WILL SWEEP SOUTHWARD THROUGH THE NEARSHORE WATERS
DURING THE MID TO LATE AFTERNOON HOURS. A BURST OF NORTHEAST
WINDS ARE EXPECTED WITH THE FRONTAL PASSAGE...WITH BRISK WINDS
CONTINUING TONIGHT. THESE WINDS WILL GENERATE HIGH WAVES
TONIGHT...LASTING INTO MONDAY MORNING.

LMZ643-644-242230-
/O.CON.KMKX.SC.Y.0055.120624T2100Z-120625T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
929 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 7 AM CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE THIS AFTERNOON AND INTO
  TONIGHT. THE NORTHEAST WINDS WILL GRADUALLY WEAKEN BELOW SMALL
  CRAFT ADVISORY LEVELS MONDAY MORNING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...BUT SUBSIDING FOR
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-242230-
/O.CON.KMKX.SC.Y.0055.120624T2100Z-120625T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO NOON CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE THIS AFTERNOON INTO 
  TONIGHT. THE BRISK WINDS WILL SLOWLY SUBSIDE MONDAY MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...LINGERING THROUGH MOST
  OF MONDAY MORNING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
308 
WHUS73 KMKX 242015
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN JUN 24 2012

...BRISK NORTHEAST WINDS AND HIGH WAVES LATE THIS AFTERNOON INTO
MONDAY...

.A COLD FRONT WILL SWEEP SOUTHWARD THROUGH THE NEARSHORE WATERS
LATE THIS AFTERNOON. A BURST OF NORTHEAST WINDS ARE EXPECTED WITH
THE FRONTAL PASSAGE...WITH BRISK WINDS CONTINUING INTO TONIGHT.
THESE WINDS WILL GENERATE HIGH WAVES TONIGHT...LASTING INTO MONDAY
MORNING.

LMZ643-644-250415-
/O.CON.KMKX.SC.Y.0055.120624T2100Z-120625T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
315 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE THIS AFTERNOON AND INTO 
  TONIGHT. THE NORTHEAST WINDS WILL GRADUALLY WEAKEN BELOW SMALL 
  CRAFT ADVISORY LEVELS BY MONDAY MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...BUT SUBSIDING FOR 
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-250415-
/O.CON.KMKX.SC.Y.0055.120624T2100Z-120625T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS LATE THIS AFTERNOON INTO
  TONIGHT. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE. THE BRISK WINDS
  WILL SLOWLY SUBSIDE BY MONDAY MORNING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...LINGERING THROUGH 
  MOST OF MONDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
795 
WHUS73 KMKX 250227
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT SUN JUN 24 2012

...BRISK NORTHEAST WINDS AND HIGH WAVES INTO MONDAY...

.HIGH PRESSURE NEAR LAKE SUPERIOR WILL BRING BRISK NORTHEAST WINDS
TONIGHT. THESE WINDS WILL GENERATE HIGH WAVES TONIGHT...LASTING
INTO MONDAY MORNING.

LMZ643-644-251030-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-120625T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
927 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT.
  THE NORTHEAST WINDS WILL WEAKEN MONDAY MORNING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...BUT SUBSIDING MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-251030-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-120625T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CDT SUN JUN 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT MONDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT.
  THE NORTHEAST WINDS WILL GRADUALLY WEAKEN MONDAY MORNING.

* WAVES: BUILDING TO 3 TO 5 FEET TONIGHT...LINGERING THROUGH 
  MOST OF MONDAY MORNING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
139 
WHUS73 KMKX 250831
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 AM CDT MON JUN 25 2012

...BRISK NORTHEAST WINDS AND HIGH WAVES THIS MORNING...

.BRISK NORTHEAST WINDS AND HIGH WAVES IN THE WAKE OF A COLD FRONT
WILL SLOWLY SUBSIDE THROUGHOUT THE MORNING WITH WINDS AND WAVES
FALLING BELOW SMALL CRAFT ADVISORY LEVELS BY NOON. 

LMZ643-644-250945-
/O.CAN.KMKX.SC.Y.0055.000000T0000Z-120625T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
331 AM CDT MON JUN 25 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. NORTHEAST
WINDS 10 TO 15 KNOTS AND WAVES OF 2 TO 3 FEET ARE EXPECTED TODAY.

$$

LMZ645-646-251645-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-120625T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 AM CDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. 

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS
  MORNING. THE NORTHEAST WINDS WILL WEAKEN TO 10 TO 15 KNOTS FOR
  THE AFTERNOON.

* WAVES: 3 TO 5 FEET THIS MORNING SUBSIDING TO 2 TO 4 FEET BY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
GEHRING
272 
WHUS73 KMKX 251431
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CDT MON JUN 25 2012

...HIGH WAVES LATE THIS MORNING SOUTH OF NORTH POINT LIGHTHOUSE... 

.NORTHEAST WINDS WILL CONTINUE TO SLOWLY WEAKEN TODAY...AS HIGH
PRESSURE MOVES FURTHER INTO THE REGION. SUBSEQUENT HIGH WAVES WILL
SUBSIDE BY THIS AFTERNOON ACROSS AREAS SOUTH OF NORTH POINT
LIGHTHOUSE. 

LMZ645-646-251700-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-120625T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CDT MON JUN 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY. 

* WINDS: NORTHEAST 15 TO 20 KNOTS...EASING TO 10 TO 15 KNOTS IN
  THE AFTERNOON.

* WAVES: 3 TO 5 FEET LATE THIS MORNING...SUBSIDING TO 2 TO 4 FEET
  BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
469 
WHUS73 KMKX 251658
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1158 AM CDT MON JUN 25 2012

...HIGH WAVES HAVE SUBSIDED SOUTH OF NORTH POINT LIGHTHOUSE...

.HIGH PRESSURE MOVING INTO THE REGION WILL ALLOW NORTHEAST WINDS
TO CONTINUE TO EASE DURING THE AFTERNOON. SUBSEQUENT HIGH WAVES
HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE SMALL
CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

LMZ645-646-251800-
/O.EXP.KMKX.SC.Y.0055.000000T0000Z-120625T1700Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1158 AM CDT MON JUN 25 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CDT TODAY. 

HIGH PRESSURE MOVING INTO THE REGION WILL ALLOW NORTHEAST WINDS TO
CONTINUE TO EASE DURING THE AFTERNOON. SUBSEQUENT HIGH WAVES HAVE
SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. THUS...THE SMALL CRAFT
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 3:29 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 23, 3:29 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT SAT JUN 23 2012

.TONIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.

SHORT TERM MODELS INDICATING THE 850MB LOW LEVEL JET...CURRENTLY
HELPING GENERATE CONVECTION IN SOUTH CENTRAL IOWA AND NORTH
CENTRAL MISSOURI...WILL GRADUALLY SHIFT NORTHEAST AN POINT TOWARD
SOUTHERN WISCONSIN BETWEEN 06Z AND 12Z SUNDAY. NOSE OF THIS JET
REMAINS IN EASTERN IOWA...WHERE MODELS HAVE MOST QPF WITH
CONVECTION WITH THIS FEATURE. HOWEVER...FOCUSED 850MB WARM AIR
ADVECTION DOES CLIP THE AREA DURING THIS TIME. HIGH RESOLUTION
MODELS LEAVING THE FORECAST AREA DRY...KEEPING THE CONVECTION
SOUTHWEST OF THE AREA.

ANOTHER AREA OF CONVECTION IS DEPICTED TO FROM ALONG THE SURFACE
COLD FRONT ACROSS NORTHERN WISCONSIN LATER TONIGHT...THEN DROP
SOUTHWARD ACROSS THE AREA SUNDAY MORNING AND INTO THE AFTERNOON
ACROSS THE SOUTHEAST COUNTIES. NAM SHOWING MORE ROBUST LOW LEVEL
FRONTOGENESIS WITH THE FRONTAL PASSAGE AROUND 18Z SUNDAY THAN THE
GFS.

AREA FORECAST SOUNDINGS ARE FAIRLY DRY TONIGHT AND SUNDAY...BUT
GENERALLY DO SHOW A MOIST LAYER BETWEEN 5000 AND 8000 FEET AGL.
STEEPENING MID LEVEL LAPSE RATES ALLOW FOR ELEVATED CAPES OF UP TO
500 J/KG TONIGHT...HIGHEST IN THE FAR WESTERN COUNTIES. THEY BUILD
UP TO 1000 J/KG SUNDAY AHEAD OF THE FRONT...HIGHER ON NAM THAN
GFS. 0 TO 3KM CAPES PRETTY LOW...SO NOT SURE HOW MUCH CONVECTION
WILL DEVELOP GIVEN BEST CAPES IN THE MID LEVELS.

LOWERED POPS FOR TONIGHT...AS THERE IS SOME UNCERTAINTY AS TO IF
THE LOW LEVEL JET CONVECTION WILL MAKE IT INTO THE AREA. KEPT THE
CHANCE POPS FOR SUNDAY MORNING AS THE COLD FRONT DROPS
SOUTHWARD...LINGERING IN THE SOUTHEAST COUNTIES DURING THE
AFTERNOON.

BRISK NORTHEAST WINDS WILL DEVELOP IN THE WAKE OF THE FRONT BY
21Z IN THE NORTHEASTERN HALF OF THE AREA. THESE WINDS SHOULD BRING
A NOTICEABLE COOL DOWN IN TEMPERATURES LATE IN THE AFTERNOON. WENT
WITH CONSENSUS FOR LOWS TONIGHT AND FOR HIGHS ON SUNDAY...GIVEN
MID LEVEL CLOUDS LINGERING IN THE AREA.

.SUNDAY NIGHT THROUGH TUESDAY NIGHT...FORECAST CONFIDENCE HIGH.

BIG CANADIAN SURFACE HIGH PRESSURE SETTLES IN SUNDAY
NIGHT/MONDAY...THEN SLOWLY BREAKS DOWN AND DRIFTS TO THE SOUTH BY
TUESDAY NIGHT. ALOFT...A MASSIVE UPPER RIDGE AXIS WILL BE LOCATED
FROM THE CENTRAL PLAINS NORTH INTO SOUTH CENTRAL CANADA
MONDAY...LEANING INTO THE STATE BY WEDNESDAY. A COOL LOW LEVEL
NORTHEAST FLOW ARRIVES SUNDAY NIGHT PUSHING TEMPS INTO THE LOWER
AND MID 50S INLAND. LAKE MICHIGAN TEMPS GENERALLY IN THE 60S
/THOUGH THERE ARE SOME UPWELLING REGIONS IN THE MID 50S/...WILL
LIKELY KEEP TEMPS A BIT WARMER BY THE LAKE. VERY QUIET THIS PERIOD
WITH TEMPS WARMING A BIT BY TUESDAY.

.WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

THE UPPER RIDGE LEANS INTO THE WESTERN GREAT LAKES DURING THIS
PERIOD IN RESPONSE TO A STRONG SHORT WAVE CRUSHING IT/S NORTHERN
PERIPHERY AS IT MOVES ACROSS SOUTHERN CANADA. AS THE SFC RIDGE
DROPS TO THE SOUTH AND EAST AND LOW PRESSURE PUSHES ACROSS THE
NORTHERN PLAINS AND CANADA...WE GET CAUGHT IN ANOTHER HOT SOUTH TO
SOUTHWEST RETURN FLOW. TEMPS BY WEDNESDAY WILL BE IN THE MID 80S
TO NEAR 90...AND BY THURSDAY LOOK FOR LOWER TO MID 90S...WITH SOME
COOLING BY THE LAKE BOTH DAYS. THE GFS AND THE ECMWF DIFFER ON THE
BEHAVIOR OF THE COLD FRONT TIED TO THE LOW MOVING THROUGH SOUTHERN
CANADA. THE GFS PUSHES IT THROUGH THE FORECAST AREA LATE WEDNESDAY
NIGHT AND THURSDAY MORNING WHILE THE ECMWF DELAYS IT UNTIL
THURSDAY NIGHT. THIS FIRST FRONT HAS LITTLE IMPACT AS NO COLD AIR
EXISTS BEHIND IT. ANY PRECIP WITH IT WILL BE VERY LIGHT. IT WILL
NOT BE A DROUGHT BUSTER...NOT EVEN SURE WE WILL SEE DEVELOPMENT AS
AIRMASS LIKELY TO STRUGGLE TO MOISTEN UP.

THE ECMWF HAS 925MB TEMPS OF 33C ON THURSDAY...WHILE THE GFS IS IN
THE 25 TO 26C RANGE. A HOT ONE. THE GFS AND THE ECMWF BRING A
SECONDARY STRONGER COLD FRONT THROUGH THE AREA FRIDAY NIGHT...BUT
THEY DISAGREE ON THE AMOUNT OF COOLING. GFS IS MORE AGGRESSIVE.
THIS IS A LONG WAY OUT.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS EXPECTED THROUGH 00Z MONDAY. SCATTERED TO BROKEN
MID LEVEL CLOUDS WILL LINGER TONIGHT INTO SUNDAY MORNING ACROSS
THE AREA. WINDS WILL BE LIGHT AT TAF SITES TONIGHT INTO SUNDAY
MORNING AHEAD OF THE COLD FRONT.

LIGHT SHOWERS AND A FEW THUNDERSTORMS ARE POSSIBLE MAINLY BETWEEN
06Z AND 18Z SUNDAY AT TAF SITES...AS LOW LEVEL JET TRIES TO BRING
PRECIPITATION INTO THE AREA LATER TONIGHT...AND WITH COLD FRONT
SHIFTING SOUTH THROUGH THE AREA SUNDAY. DUE TO UNCERTAINTY...WILL
MENTION JUST VICINITY WORDING IN TAFS. CEILINGS WILL GRADUALLY
LOWER LATER TONIGHT AND SUNDAY MORNING...WITH MVFR CEILINGS
POSSIBLE IN ANY SHOWERS OR STORMS.

LIGHT WINDS WILL SHIFT NORTH TO NORTHEAST BETWEEN 18Z AND 21Z
SUNDAY...AFTER THE COLD FRONT MOVES THROUGH. WINDS WILL VEER
NORTHEAST AND INCREASE TO 12 TO 18 KNOTS SUSTAINED BY 21Z
SUNDAY...LASTING INTO SUNDAY EVENING. SOME GUSTS TO 22 KNOTS ARE
POSSIBLE IN THE LATE AFTERNOON.

&&

.MARINE...

A SMALL CRAFT ADVISORY WILL BE ISSUED FROM 21Z SUNDAY UNTIL 18Z
MONDAY FOR THE NORTH TWO MARINE ZONES...AND UNTIL 00Z TUESDAY FOR
THE SOUTH TWO MARINE ZONES. COLD FRONT WILL SHIFT SOUTH ACROSS THE
NEARSHORE WATERS DURING THE EARLY AFTERNOON...WITH A QUICK WIND
SHIFT TO THE NORTHEAST. WINDS WILL GUST TO 25 KNOTS AT TIMES IN
THE LATE AFTERNOON AND EARLY EVENING BEFORE SUBSIDING. THESE WINDS
WILL GENERATE WAVES OF 3 TO 5 FEET SUNDAY NIGHT...LINGERING INTO
MONDAY BEFORE SUBSIDING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 7 PM CDT MONDAY FOR
     LMZ645-646.

     SMALL CRAFT ADVISORY FROM 4 PM SUNDAY TO 1 PM CDT MONDAY FOR
     LMZ643-644.

&&

TONIGHT/SUNDAY AND AVIATION/MARINE...WOOD
SUNDAY NIGHT THROUGH SATURDAY...DAVIS
Hazardous weather outlook, Jun 23, 3:00 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SAT JUN 23 2012

WIZ046-047-051-052-056>060-062>072-241015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
300 PM CDT SAT JUN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE ARE CHANCES OF THUNDERSTORMS TONIGHT AS A WARM FRONT
APPROACHES FROM THE SOUTH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE ARE CHANCES FOR THUNDERSTORMS ON SUNDAY AS A COLD FRONT
SWEEPS SOUTH THROUGH WISCONSIN. THERE ARE SMALL CHANCES OF
THUNDERSTORMS FOR FRIDAY DUE TO A SLOW MOVING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS WEEKEND OR NEXT WEEK.

LMZ643>646-241015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CDT SAT JUN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE ARE CHANCES OF THUNDERSTORMS TONIGHT AS A WARM FRONT APPROACHES
FROM THE SOUTH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHEAST WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY
LEVELS SUNDAY AFTERNOON THROUGH EARLY MONDAY EVENING DUE TO THE
PASSAGE OF A COLD FRONT. THERE ARE CHANCES OF THUNDERSTORMS WITH THE
COLD FRONT AS WELL.

THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR FRIDAY DUE TO A SLOW
MOVING COLD FRONT.

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.